# SDR DALA2022081605547

- Difficulty date: August 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 91,033 hours, 38,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 654 AWR-AD-AA VISUAL INSPECTION WAS PERFORMED ON RH ENG DRAG FTG OPEN HOLES AND DAMAGES WERE FOUND AS FOLLOW: HOLE #1 CORROSION ON FITTING AND SKIN AT 3 AND 7 CLOCK POSITION, HOLE #2 CORROSION ON FITTING AND SKIN AT 12 CLOK POSITION AND ON FITTING AT 3 CLOCK POSITION, HOLE #3 CORROSION ON SKIN ALL AROUND AND ON FITTING BETWEEN 2 TO 10 CLOCK POSITION, HOLE #4 CORROSION ON SKIN AT 6 CLOCK POSITION AND ON FITTING AT 5 AND 9 CLOCK POSITION, HOLE #5 CORROSION ON SKIN AT 12 CLOK POSITION AND GOUGE ON FITTING LOWER EDGE AT 5 CLOCK POSITION, HOLE #6 CORROSION ON FITTING AND SKIN AT 11 CLOCK POSITION, HOLE #7 CORROSION ON SKIN AT 1 CLOCK POSITION AND ON FITTING AT 6 CLOCK POSITION, HOLE #8 CORROSION ON FITTING AND SKIN ALL AROUND, HOLE #9 CORROSION ON FITTING AT 9 CLOCK POSITION, HOLE #10 CORROSION ON SKIN BETWEEN 10 TO 11 CLOCK POSITION, PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00450:OPEN HOLES OF DRAG FTG WERE REAMED PER CARD. (2363688)
